International Journal of Mathematical, Engineering and Management Sciences

ISSN: 2455-7749

A Cumulative Study on Differential Transform Method

Geeta Arora
Department of Mathematics, Lovely Professional University, Phagwara, Punjab, India.

Pratiksha
Department of Mathematics, Lovely Professional University, Phagwara, Punjab, India.

DOI https://dx.doi.org/10.33889/IJMEMS.2019.4.1-015

Received on May 19, 2018
  ;
Accepted on August 06, 2018

Abstract

Many real-world phenomena when modelled as a differential equation don't generally have exact solutions, so their numerical or analytic solutions are sought after. Differential transform method (DTM) is one of the analytical methods that gives the solution in the form of a power series. In this paper, a cumulative study is done on DTM and its evolution as an effective method to solve the gamut of differential equations.

Keywords- Differential transform method, Fractional differential equations, Fractional DTM.

Citation

Arora, G., & Pratiksh (2019). A Cumulative Study on Differential Transform Method. International Journal of Mathematical, Engineering and Management Sciences, 4(1), 170-181. https://dx.doi.org/10.33889/IJMEMS.2019.4.1-015.

Conflict of Interest

The author(s) confirm that this article contents have no conflict of interest.

Acknowledgements

We are grateful to all the reviewers for their encouraging comments and valuable corrections.

References

Abazari, R., & Ganji, M. (2011). Extended two-dimensional DTM and its application on nonlinear PDEs with proportional delay. International Journal of Computer Mathematics, 88(8), 1749-1762.

Abuteen, E., Freihat, A., Al-Smadi, M., Khalil, H., & Khan, R. A. (2016). Approximate series solution of nonlinear, fractional Klein Gordon equations using fractional reduced differential transform method. Journal of Mathematics and Statistics, 12(1), 23-33.

Al-Smadi, M., Freihat A., Khalil H., Momani, S., & Khan R. A. (2017). Numerical multistep approach for solving fractional partial differential equations. International Journal of Computational Methods, 14(3), 1750029 (15 pages).

Arikoglu, A., & Ozkol, I. (2005). Solution of boundary value problems for integro-differential equations by using differential transform method. Applied Mathematics and Computation, 168(2), 1145-1158.

Arikoglu, A., & Ozkol, I. (2007). Solution of fractional differential equations by using differential transform method. Chaos, Solitons & Fractals, 34(5), 1473-1481.

Arora, G., & Pratiksha. (2017). Solution of the Bagley Torvik equation by fractional DTM. In AIP Conference Proceedings, 1860(1), 020032.

Aruna, K., & Kanth, A. R. (2014). Two-dimensional differential transform method and modified differential transform method for solving nonlinear fractional Klein–Gordon equation. National Academy Science Letters, 37(2), 163-171.

Ayaz, F. (2003). On the two-dimensional differential transform method. Applied Mathematics and Computation, 143(2-3), 361-374.

Ayaz, F. (2004). Solutions of the system of differential equations by differential transform method. Applied Mathematics and Computation, 147(2), 547-567.

Bansal, M. K., & Jain, R. (2015). Application of generalized differential transform method to fractional order riccati differential equation and numerical result. International Journal of Pure and Applied Mathematics, 99(3), 355-366.

Benhammouda, B., Vazquez-Leal, H., & Sarmiento-Reyes, A. (2014). Modified reduced differential transform method for partial differential-algebraic equations. Journal of Applied Mathematics, 2014, 9 pages.

Biazar, J., & Eslami, M. (2010). Differential transform method for quadratic Riccati differential equation. International Journal of Nonlinear Science, 9(4), 444-447.

Cetinkaya, A., Kıymaz, O., & Camlı, J. (2011). Solutions of nonlinear PDE’s of fractional order with generalized differential transform method. International Mathematical Forum, 6(1), 39-47.

Chen, C. O. K., & Ho, S. H. (1999). Solving partial differential equations by two-dimensional differential transform method. Applied Mathematics and Computation, 106(2-3), 171-179.

Erturk, V. S. (2007). Application of differential transformation method to linear sixth-order boundary value problems. Applied Mathematical Sciences, 1(2), 51-58.

Erturk, V. S., & Momani, S. (2008). Solving systems of fractional differential equations using differential transform method. Journal of Computational and Applied Mathematics, 215, 142-151.

Erturk, V. S., & Momani, S. (2010). On the generalized differential transform method: Application to fractional integro-differential equations. Studies in Nonlinear Sciences, 1(4), 118-126.

Erturk, V. S., Momani S., & Odibat Z. (2008). Application of generalized differential transform method to multi-order fractional differential equations. Communications in Nonlinear Science and Numerical Simulation, 13, 1642-1654.

Garg, M., & Manohar, P. (2016). Generalisation of Taylor’s formula and differential transform method for composite fractional derivative. Indian Journal of Industrial and Applied Mathematics, 7(1), 65-75.

Gokdogan A., Merdana M., & Yildirim, A. (2012). Adaptive multi-step differential transformation method to solving nonlinear differential equations. Mathematical and Computer Modelling, 55, 761-769.

Hatami, M., Ganji, D. D., & Sheikholeslami, M. (2017). Differential transformation method for mechanical engineering problems. Academic Press. ISBN: 9780128053409.

Ibis, B., Bayram M., & Agargn, A. G. (2011). Applications of fractional differential transform method to fractional differential-algebraic equations. European Journal of Pure and Applied Mathematics, 4(2), 129-141.

Keskin, Y., & Oturanc, G. (2009). Reduced differential transform method for partial differential equations. International Journal of Nonlinear Sciences and Numerical Simulation, 10(6), 741-749.

Miller, K. S., & Ross, B. (1993). An introduction to the fractional calculus and fractional differential equations. Wiley-Interscience.

Mirzaee, F. (2011). Differential transform method for solving linear and non-linear systems of ordinary differential equations. Applied Mathematical Sciences, 5(70), 3465-3472.

Momani, S., & Odibat, Z. (2008). A novel method for nonlinear fractional partial differential equations: Combination of DTM and generalized Taylor’s formula. Journal of Computational and Applied Mathematics, 220, 85-95.

Momani, S., Freihat A., & AL-Smadi, M. (2014). Analytical study of fractional-order multiple chaotic FitzHugh-Nagumo neurons model using multistep generalized differential transform method. Abstract and Applied Analysis, 2014, Article ID 276279.

Nazari, D., & Shahmorad, S. (2010). Application of the fractional differential transform method to fractional-order integro-differential equations with nonlocal boundary conditions. Journal of Computational and Applied Mathematics, 234, 883-891.

Odibat, Z. M., Kumar, S., Shawagfeha, N., Alsaedi, A., & Hayat, T. (2016). A study on the convergence conditions of generalized differential transform method. Mathematical Methods in Applied Sciences, 40, 40-48.

Odibat, Z., & Momani, S. (2008). A generalized differential transform method for linear partial differential equations of fractional order. Applied Mathematics Letters, 21, 194-199.

Podlubny, I. (1999). Fractional differential equations. Academic Press.

Soltanalizadeh, B. (2011). Differential transformation method for solving one space- dimensional telegraph equation. Computational and Applied Mathematics, 30(3), 639-653.

Unal, E., & Gokdogan, A. (2017). Solution of conformable fractional ordinary differential equations via differential transform method. Optik – International Journal for Light and Electron Optics, 128, 264-273.

Zhou, J. K. (1986). Differential transformation and its application for electrical circuits (in Chinese). Huazhong University Press.

Privacy Policy| Terms & Conditions